# SDR 2007UALA00199

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,147 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL KEEL BEAM LOWER SKIN PANEL BETWEEN MLG WHEEL WELLS IS CRACKED AT BS 683 APPROX AT LBL 4.   MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-60-12 PAGE 1.
